# SDR ASOA20160630041

- Difficulty date: June 30, 2016
- Submitted: July 1, 2016
- Operation: Air carrier
- Aircraft: N11150
- Make and model: Emb EMB-145XR
- Aircraft serial: 145756
- Aircraft time: 35,331 hours, 20,734 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521718005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK THE RT OMEGA BEAM WAS FOUND TO BE CORRODED BETWEEN FRAMES 18-19.  MAINTENANCE PERFORMED A DOUBLER REPAIR IAW SRM 53-21-10.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
